MathSciNet Relay Station
MathSciNet bibliographic data
MR463902 (57 #3840) 46E35
Adams, R. A.; Fournier, John Cone conditions and properties of Sobolev spaces. J. Math. Anal. Appl. 61 (1977), no. 3, 713–734.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement